Table of Contents
ISRN Algebra
Volume 2011, Article ID 926191, 10 pages
Research Article

The Cycle-Complete Graph Ramsey Number π‘Ÿ ( 𝐢 9 , 𝐾 8 )

1Department of Mathematics, Yarmouk University, Irbid 21163, Jordan
2Department of Mathematics, Statistics, and Physics, Qatar University, Doha, Qatar

Received 11 May 2011; Accepted 14 June 2011

Academic Editor: R. L. Soto

Copyright © 2011 M. S. A. Bataineh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. A. Bataineh, M. M. M. Jaradat, and L. M. N. Al-Zaleq, “The Cycle-Complete Graph Ramsey Number ,” ISRN Algebra, vol. 2011, Article ID 926191, 10 pages, 2011.